Flood, West Marshall
- When
- June 14, 3:00 AM CST to June 27, 8:00 PM CST
- Where
- West Marshall forecast zone
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 47.983, -95.000
5 feet on June 19th. Moderate flooding occurs at Oslo when the Red River reaches a height of 30 feet.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FGF wrote it up.
The Red River at Oslo (MN) rose to a crest around 35.5 feet on June 19th. Moderate flooding occurs at Oslo when the Red River reaches a height of 30 feet.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jun 14, 1:30 AM CST, 1 hour 30 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
230 AM CDT TUE JUN 14 2005
FORECAST CHALLENGE CONCERNS EARLY RAINFALL AND TEMPERATURES.
MODELS IN REASONABLE AGREEMENT THROUGH PERIOD AND WILL USE MIX FOR
FORECAST.
STACKED SYSTEM OVER MN SHOULD SHIFT EAST TO WESTERN GREAT LAKES BY
END OF PERIOD. PCPN TRENDS FROM KMVX-88D SHOWING SIGNIFICANT
DECREASE IN COVERAGE WITH BEST CONCENTRATION OVER NORTH HALF OF FA.
PRECIPITABLE H20 VALUES REMAIN ABOVE AN INCH TODAY AND WITH
CONVERGENCE ALONG NW-SE ORIENTED INVERTED TROUGH FROM NE ND TO
CENTRAL MN AND IMPULSES ROTATING AROUND UPPER LOW WILL NEED TO
MAINTAIN HIGHER POPS VCNTY TROUGH. ELSEWHERE SHRA SHOULD BE MORE
SPOTTY. WITH SIGNIFICANT RAINFALL NOT EXPECTED WILL EXPIRE FLOOD
WATCH WHERE IT HASNT BEEN UPGRADED. SOLAR NEXT TO NIL TODAY WITH
DEEP MOISTURE AND LOW CONVECTIVE TEMPERATURES TEMPERATURE RECOVERY
MINIMAL AND WILL NEED TO CUT TEMPERATURES QUITE A BIT.
WILL MAINTAIN LOW POPS INTO EVENING OTHERWISE SHOULD SEE CLEARING
FROM WEST TO EAST MAINLY LATE WITH FAR EAST LIKELY STAYING IN CLOUDS.
UPPER RIDGE FINALLY BUILDS OVER FA WEDNESDAY AND BEYOND FOR DRYING
AND WARMING PERIOD.
LEESIDE TROUGH REACHES WESTERN DAKOTAS THURSDAY AFTERNOON WITH
POTENTIAL FOR CONVECTION. AT THIS POINT AM NOT SURE IF ANY
CONVECTION WILL REACH FA SO WILL KEEP PERIOD DRY.
NO CHANGES TO REMAINDER OF LONG RANGE.
&&
.AVIATION...EXPECT MVFR...IFR CIGS TO CONTINUE GOOD PART OF DAY WITH
VFR-MVFR VSBY IN -RA BR.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...AREAL FLOOD WARNINGS FOR SARGENT...RICHLAND...RANSOM...CASS AND
TRAILL COUNTIES.
MN...NONE.
&&
VOELKERHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 622 AM CDT MON JUN 13 2005 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-141120- BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN- EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN- EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND- HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND- NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND- PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN- SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND- TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN- WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN- INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE... FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU... THIEF RIVER FALLS...VALLEY CITY AND WAHPETON 622 AM CDT MON JUN 13 2005 ...FLOOD WATCH FOR PORTIONS OF THE RED RIVER VALLEY AND ADJACENT PORTIONS OF WEST CENTRAL MINNESOTA THIS AFTERNOON THROUGH TUESDAY MORNING. THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF RAINFALL IS EXPECTED ACROSS MOST OF THE REGION TODAY AND TONIGHT. THE POTENTIAL FOR HEAVY RAIN WILL EXIST FROM THE SOUTH HALF OF THE RED RIVER VALLEY INTO WEST CENTRAL MINNESOTA. ADDITIONAL RAINFALL AMOUNTS BY TUESDAY MORNING COULD RANGE FROM 1 TO 2 INCHES IN THIS AREA WHICH WILL AGGRAVATE THE ONGOING FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND OVERNIGHT TO REPORT RAINFALL AMOUNTS AND POTENTIAL FLOODING PROBLEMS. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT THE FOLLOWING URL. WEATHER.GOV/GRANDFORKS USING LOWER CASE VOELKER
The national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2005Every state in 2005This day in weather historyWarnings in Minnesota, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5461041.